# SDR AALA202205175626

- Difficulty date: May 7, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737
- Aircraft serial: 29545
- Aircraft time: 60,430 hours, 25,125 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT ENTRY DOOR HANDLE DOES NOT STAY COMPLETELY DOWN (4L) **SUPPLEMENTAL REPORT FOR AALA202205105626: ACCOMPLISHED SOFT LATCHING PER AMM 53-13-00-820-802.** (CLOSED)
